MathSciNet Relay Station
MathSciNet bibliographic data
MR2791224 (2011m:93182) 93E15 (34K20 34K50)
Kwon, O. M. Stability criteria for uncertain stochastic dynamic systems with time-varying delays. Internat. J. Robust Nonlinear Control 21 (2011), no. 3, 338–350.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement